Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Finite projections in tensor product von Neumann algebras

Author: George A. Elliott
Journal: Trans. Amer. Math. Soc. 212 (1975), 47-60
MSC: Primary 46L10
MathSciNet review: 0377535
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The work of Bures, Moore, Takenouchi, Hill and Størmer on the type classification of infinite tensor products of factors is extended to the nonfactor case.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46L10

Retrieve articles in all journals with MSC: 46L10

Additional Information

Keywords: von Neumann algebra, infinite tensor product, finite projection, tensor product projection
Article copyright: © Copyright 1975 American Mathematical Society